# SDR UHLA2012030700084

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 15,132 hours, 9,185 cycles
- System (JASC): 5240 · Service Doors
- Part: Sight Glass
- Condition: Missing
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SIGHT GLASS MISSING (BUSTLE).  INSTALLED SIGHT GLASS IAW EMB 170 MM 25-65-0.
